# SDR IPXA2024030612123

- Difficulty date: January 24, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA73411
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* STR - COURIER AREA HAS A FLOOR SUPPORT WITH CORROSION JUST UNDER THE LAVTORY (114-93) INSTALLED SPLICE, PLATE AND FWD AND NEW AFT FLOOR SUPPORT SECTIONS REF EA 011-5310-01-B0168 REV P2 AND MD11 SRM 51-33-01-0G-0. THE FLOOR SUPPORT WAS SPLICED PER EO-89634-REQ1  AUDIT C/W
